# SDR HNAA2009041700124

- Difficulty date: April 16, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N826EX
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- Aircraft time: 33,504 hours, 36,591 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 7G773
- Condition: Faulty
- Location: Hydraulic Sys
- Part time: 33,504 hours, 36,591 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

NUMBER TWO RUDDER HYDRAULIC CAUTION LIGHT ILLUMINATED IN FLIGHT WITH NO LOSS OF PRESSURE OR FLUID.  REMOVED AND REPLACED NUMBER TWO RUDDER HYDRAULIC PRESSURE SWITCH IN ACCORDANCE WITH DASH 8 MAINTENANCE MANUAL 27-20-39.  OPS CHECK AND LEAK CHECK GOOD.
